Talk

Advanced search

Possible Pregnancy/ Need Advice

(7 Posts)
whatnext17 Thu 30-Jul-15 03:47:53

Please Help.
Okay so please take the time to fully read this before you answer, I really need help.
I recently switched birth controls. I was using the 3 year implant in the arm and got it removed a month early and the day it switched I got the depo shot. The doctor had told me the effectiveness should be the same that day. I did research on my own and discovered there was a 7 day gap that I should have been concerned about. My boyfriend and I had intercourse the day I had it switched, about 2 weeks after my last period mind you, and the condom broke. I don't know how it happened but it did. Since I found out about the gap I have been worried that I may become pregnant.. I took plan B two days after. I was also informed that people with a BMI of 26 or higher have a harder time with any luck with the Plan B Pill, which would be a problem because I have a BMI of 30. It's been two weeks since that incident and I am now a few days late for my monthly period. I took a Clear Blue Digital Pregnancy test tonight and it came back negative. I am still concerned about this and am not sure what I should do next.
(I want to add that it's not that I would be upset if I were pregnant, just that it is still a bit early and this wasn't something I was planning at all and a lot of unexpected things happened.)

Oysterbabe Thu 30-Jul-15 05:55:21

I think it is very, very unlikely that you are pregnant. It's much more likely that your periods will take a bit of time to settle down due to the change in contraception.
The test was negative and they're usually pretty accurate.

5hell Thu 30-Jul-15 06:39:23

i think oyster is right, its fairly unlikely you'd get pg from that one accident during the switchover from implant to depo. your period is probably going to be affected by the change in hormones associated with changes to your contraception. wait a week and if AF hasn't yet arrived, test again (i would use a first response early response rate than a digital)
good luck
all will be fine
x

CarrotVan Thu 30-Jul-15 09:29:26

When you say you took Plan B do you mean the morning after pill? That could also mess with your cycle. Wait another week and test again

Junosmum Thu 30-Jul-15 15:30:39

Very unlikely you are pregnant. I suspect the change of contraceptive combined with plan B have messed your cycle. Most of my friends on the injection don't have any periods.

whatnext17 Thu 30-Jul-15 16:29:55

I took another one this morning and it came back positive.

5hell Fri 31-Jul-15 12:12:55

well then congratulations!

i think you should probably get to the Dr soon as I'm not sure how all those hormones/contraceptives flying aorund your blood stream may affect things, so probably best to get proper advice asap.

good luck smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now